# SDR DALA13071283767

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT BS 767 TO 787, RBL 21, FLOOR PLATE, WEB, CORRODED ON UPPER SURFACE.  MAINTENANCE R & R WEB IAW SRM 51-10-02 51-40-02 51-40-05 AND DWG 146A8125, & 146A0081.
